MathSciNet Relay Station
MathSciNet bibliographic data
MR2574101 60F25 (60H20)
Aman, Auguste $L\sp p$-solution of reflected generalized BSDEs with non-Lipschitz coefficients. Random Oper. Stoch. Equ. 17 (2009), no. 3, 201–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement